# SDR QXEA200400282

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 5,506 hours, 6,174 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 5,506 hours, 6,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES DURING THE FLIGHT, THE LT AND RT GEAR DOOR MAIN UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED. A LOUD THUMP WAS HEARD FROM THE MAIN GEAR AREA, THEN THE LIGHTS WENT OUT. MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED THE LANDING GEAR UPLOCK PROXIMITY SENSOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
